Real Zeros of Eisenstein Series.
Mathematische Zeitschrift, Tome 181 (1982), pp. 179-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__181_173225,
author = {Jeffrey Hoffstein},
title = {Real {Zeros} of {Eisenstein} {Series.}},
journal = {Mathematische Zeitschrift},
pages = {179--190},
year = {1982},
volume = {181},
zbl = {0499.10030},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__181_173225/}
}
Jeffrey Hoffstein. Real Zeros of Eisenstein Series.. Mathematische Zeitschrift, Tome 181 (1982), pp. 179-190. http://geodesic.mathdoc.fr/item/MZ_1982__181_173225/